Ask an expert
Question

30 Jan 2008

period and drugs
Hi there Doc

I went to the doctor last week with a serious backache. I received a voltaren injection with cortizone. Can this cause my period to be late? (I know I am not pregnant) The reason for my curiosity is that I am going to Italy in a months time and if I started on the due date I would have had my period before I leave. I am not an any preventative medication.

Any advice?
Answer 358 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Wonderwhy,
The cortisone injection could maybe have affected your cycle. If you don’t want to menstruate while on holiday, ask your doctor to prescribe Primolut N to extend the menstruation for a few days?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18609 votes
Vote